Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 2, Pages 139–192 (Mi aa1538)  

This article is cited in 21 scientific papers (total in 21 papers)

Research Papers

Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients

T. A. Suslina

St. Petersburg State University, St. Petersburg, Russia
References:
Funding agency Grant number
Russian Foundation for Basic Research 16-01-00087
Received: 24.08.2016
English version:
St. Petersburg Mathematical Journal, 2018, Volume 29, Issue 2, Pages 325–362
DOI: https://doi.org/10.1090/spmj/1496
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, Algebra i Analiz, 29:2 (2017), 139–192; St. Petersburg Math. J., 29:2 (2018), 325–362
Citation in format AMSBIB
\Bibitem{Sus17}
\by T.~A.~Suslina
\paper Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 2
\pages 139--192
\mathnet{http://mi.mathnet.ru/aa1538}
\elib{https://elibrary.ru/item.asp?id=29008437}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 2
\pages 325--362
\crossref{https://doi.org/10.1090/spmj/1496}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000427281400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043502666}
Linking options:
  • https://www.mathnet.ru/eng/aa1538
  • https://www.mathnet.ru/eng/aa/v29/i2/p139
  • This publication is cited in the following 21 articles:
    1. Zhiwei Huang, Xiaomiao Zeng, Chen Wang, Chongren Liu, “Two-scale convergence analysis and numerical simulation for periodic Kirchhoff plates”, Heliyon, 2025, e42000  crossref
    2. D. I. Borisov, “Homogenization of Operators with Perturbations of General Form in the Lower-Order Terms”, Math. Notes, 113:1 (2023), 138–142  mathnet  crossref  crossref  mathscinet
    3. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Denis Ivanovich Borisov, Dmitry Mikhailovich Polyakov, “Resolvent Convergence for Differential–Difference Operators with Small Variable Translations”, Mathematics, 11:20 (2023), 4260  crossref
    5. D.I. Borisov, “Homogenization for operators with arbitrary perturbations in coefficients”, Journal of Differential Equations, 369 (2023), 41  crossref
    6. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
    7. D. I. Borisov, A. I. Mukhametrakhimova, “Uniform convergence for problems with perforation alogn a given manifold and with a nonlinear Robin condition on the boundaries of cavities”, St. Petersburg Math. J., 35:4 (2024), 611–652  mathnet  crossref
    8. D. I. Borisov, G. Cardone, G. A. Chechkin, Yu. O. Koroleva, “On elliptic operators with Steklov condition perturbed by Dirichlet condition on a small part of boundary”, Calc. Var. Partial Differ. Equ., 60:1 (2021), 48  crossref  mathscinet  zmath  isi  scopus
    9. A. G. Chechkina, “Operator estimates for the Steklov problem in an unbounded domain with rapidly changing conditions on the boundary”, Dokl. Math., 104:1 (2021), 205–207  mathnet  crossref  crossref  zmath  elib
    10. Ya. Xu, W. Niu, “Convergence rates in almost-periodic homogenization of higher-order elliptic systems”, Asymptotic Anal., 123:1-2 (2021), 95–137  crossref  mathscinet  zmath  isi
    11. V. Tewary, “Combined effects of homogenization and singular perturbations: a Bloch wave approach”, Netw. Heterog. Media, 16:3 (2021), 427–458  crossref  mathscinet  zmath  isi
    12. Z. W. Huang, Y. F. Xing, Y. H. Gao, “A two-scale asymptotic expansion method for periodic composite Euler beams”, Compos. Struct., 241 (2020), 112033  crossref  isi  scopus
    13. T. A. Suslina, “Homogenization of higher-order parabolic systems in a bounded domain”, Appl. Anal., 98:1-2, SI (2019), 3–31  crossref  mathscinet  zmath  isi  scopus
    14. W. Niu, Ya. Xu, “Uniform boundary estimates in homogenization of higher-order elliptic systems”, Ann. Mat. Pura Appl., 198:1 (2019), 97–128  crossref  mathscinet  zmath  isi  scopus
    15. A. B. Antonevich, T. G. Shagova, “Umnozhenie raspredelenii i algebry mnemofunktsii”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 65, no. 3, Rossiiskii universitet druzhby narodov, M., 2019, 339–389  mathnet  crossref
    16. W. Niu, Yu. Yuan, “Convergence rate in homogenization of elliptic systems with singular perturbations”, J. Math. Phys., 60:11 (2019), 111509  crossref  mathscinet  zmath  isi  scopus
    17. Julia Orlik, Heiko Andrä, Sarah Staub, Integral Methods in Science and Engineering, 2019, 283  crossref
    18. W. Niu, Zh. Shen, Ya. Xu, “Convergence rates and interior estimates in homogenization of higher order elliptic systems”, J. Funct. Anal., 274:8 (2018), 2356–2398  crossref  mathscinet  zmath  isi  scopus
    19. T. A. Suslina, “Homogenization of the Neumann problem for higher order elliptic equations with periodic coefficients”, Complex Var. Elliptic Equ., 63:7–8, SI (2018), 1185–1215  crossref  mathscinet  zmath  isi  scopus
    20. W. Niu, Ya. Xu, “Convergence rates in homogenization of higher-order parabolic systems”, Discret. Contin. Dyn. Syst., 38:8 (2018), 4203–4229  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:491
    Full-text PDF :82
    References:76
    First page:17
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025